# SDR UPS96820921

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3754916501
- Condition: Cracked
- Location: Bs 1150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYP-C, LONGERON 31R FS 1150 END FITTING CRACKED.  REPLACED FITTING PER SRM 51-1-20D.
